# SDR CALA2017042101096

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 61,562 hours, 21,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R, SMALL EMERGENCY EXIT SIGN IS MISSING. REPLACED EMERGENCY EXIT LIGHT IAW AMM 33-51-01. OPS CHECK GOOD.
